Hodge–tate conditions for landau–Ginzburg models

Yota Shamoto*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We give a sufficient condition for a class of tame compactified Landau–Ginzburg models in the sense of Katzarkov–Kontsevich–Pantev to satisfy some versions of their conjectures. We also give examples that satisfy the condition. The relations to the quantum D-modules of Fano manifolds and the original conjectures are explained in the appendices.

Original languageEnglish
Pages (from-to)469-515
Number of pages47
JournalPublications of the Research Institute for Mathematical Sciences
Volume54
Issue number3
DOIs
Publication statusPublished - 2018
Externally publishedYes

Keywords

  • Hodge theory
  • Mirror symmetry

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Hodge–tate conditions for landau–Ginzburg models'. Together they form a unique fingerprint.

Cite this